# SDR LR7A2020012082230

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,781 hours, 19,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 477 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND THE LH FS477 SIDE BULKHEAD EXTRUDED RISER PANEL AFT FACE WITH CRACKED STIFFENER AT WL228, LBL77.6, REQUIRING BLEND REPAIR. / REPAIRED IAW LAC MEA 382-53-20-007.    NR# 1000139821.
